# SDR R61A201404020516

- Difficulty date: April 2, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Lav Waste Dump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LAVATORY WASTE DUMP DOOR BY HINGE IS CORRODED.  MX R & R LAV WASTE DUMP DOOR IAW AMM 21-10-01, SRM 51-40-00, PN 170-86668-403 SERVICE PANEL.
